Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 646258, 11 pages
http://dx.doi.org/10.1155/2009/646258
Research Article

On Some Properties of Focal Points

Applied Mathematics Laboratory, University of Annaba, 23000 Annaba, Algeria

Received 13 October 2008; Revised 3 March 2009; Accepted 18 June 2009

Academic Editor: B. Sagar

Copyright © 2009 M. R. Ferchichi and I. Djellit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Billings and J. H. Curry, “On noninvertible mappings of the plane: eruptions,” Chaos, vol. 6, no. 2, pp. 108–120, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G.-I. Bischi and L. Gardini, “Basin fractalization due to focal points in a class of triangular maps,” International Journal of Bifurcation and Chaos, vol. 7, no. 7, pp. 1555–1577, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. I. Bischi and A. Naimzada, “Global analysis of a nonlinear model with learning,” Economic Notes, vol. 26, no. 3, pp. 143–174, 1997. View at Google Scholar
  4. G.-I. Bischi and L. Gardini, “Focal points and basin fractalization in two classes of rational maps,” in Iteration Theory (ECIT '96) (Urbino), vol. 339 of Grazer Mathematische Berichte, pp. 61–83, Karl-Franzens-Univ. Graz, Graz, Austria, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G.-I. Bischi, L. Gardini, and C. Mira, “New phenomena related to the presence of focal points in two-dimensional maps,” Annales Mathematicae Silesianae, no. 13, pp. 81–89, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G.-I. Bischi, L. Gardini, and C. Mira, “Plane maps with denominator. I. Some generic properties,” International Journal of Bifurcation and Chaos, vol. 9, no. 1, pp. 119–153, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G.-I. Bischi, L. Gardini, and C. Mira, “Maps with a vanishing denominator. A survey of some results,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2171–2185, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G.-I. Bischi, L. Gardini, and C. Mira, “Plane maps with denominator. II. Noninvertible maps with simple focal points,” International Journal of Bifurcation and Chaos, vol. 13, no. 8, pp. 2253–2277, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G.-I. Bischi, M. Kopel, and A. Naimzada, “On a rent-seeking game described by a non-invertible iterated map with denominator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 8, pp. 5309–5324, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. R. Ferchichi and I. Djellit, “Attractors for maps with fractional inverse,” Discrete Dynamics in Nature and Society, no. 3, pp. 343–355, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet